Suivre
Yago Antolín
Titre
Citée par
Citée par
Année
Tits alternatives for graph products
Y Antolín, A Minasyan
Journal für die reine und angewandte Mathematik (Crelles Journal), 2013
862013
Commensurating endomorphisms of acylindrically hyperbolic groups and applications
Y Antolin, A Minasyan, A Sisto
Groups Geom. Dyn 10 (4), 1149-1210, 2016
452016
Degree of commutativity of infinite groups
Y Antolín, A Martino, E Ventura
Proceedings of the American Mathematical Society 145 (2), 479-485, 2017
302017
Finite generating sets of relatively hyperbolic groups and applications to geodesic languages
Y Antolin, L Ciobanu
Transactions of the American Mathematical Society 368 (11), 7965-8010, 2016
302016
Intersection properties of stable subgroups and bounded cohomology
Y Antolín, MMA Sisto, AJ Taylor
Indiana University Mathematics Journal 68 (1), 179-199, 2019
282019
On Cayley graphs of virtually free groups
Y Antolín
Groups–Complexity–Cryptology 3 (2), 301-327, 2011
282011
The Haagerup property is stable under graph products
Y Antolín, D Dreesen
arXiv preprint arXiv:1305.6748, 2013
222013
The Hanna Neumann conjecture for surface groups
Y Antolín, A Jaikin-Zapirain
Compositio Mathematica 158 (9), 1850-1877, 2022
182022
Formal conjugacy growth in acylindrically hyperbolic groups
Y Antolín, L Ciobanu
International Mathematics Research Notices 2017 (1), 121-157, 2016
182016
Geodesic growth in right-angled and even Coxeter groups
Y Antolín, L Ciobanu
European Journal of Combinatorics 34 (5), 859-874, 2013
172013
Left relatively convex subgroups
Y Antolın, W Dicks, Z Sunic
ArXiv e-prints, 2015
142015
Conjugacy in Houghton's groups
Y Antolín, J Burillo, A Martino
122015
Kurosh rank of intersections of subgroups of free products of right-orderable groups
Y Antolín, A Martino, I Schwabrow
Mathematical Research Letters 21 (4), 649-661, 2014
112014
Non-orientable surface-plus-one-relation groups
Y Antolín, W Dicks, PA Linnell
Journal of Algebra 326 (1), 4-33, 2011
102011
The space of relative orders and a generalization of Morris indicability theorem
Y Antolín, C Rivas
Journal of Topology and Analysis 13 (01), 75-85, 2021
82021
On the asymptotics of visible elements and homogeneous equations in surface groups
Y Antolín, L Ciobanu, N Viles
Groups, Geometry, and Dynamics 6 (4), 619-638, 2012
82012
Intersection of parabolic subgroups in even Artin groups of FC-type
Y Antolin, I Foniqi
Proceedings of the Edinburgh Mathematical Society 65 (4), 938-957, 2022
72022
Farrell–jones via dehn fillings
Y Antolín, R Coulon, G Gandini
Journal of Topology and Analysis 10 (04), 873-895, 2018
72018
Permute and conjugate: the conjugacy problem in relatively hyperbolic groups
Y Antolín, AW Sale
Bulletin of the London Mathematical Society 48 (4), 657-675, 2016
72016
Counting subgraphs in fftp graphs with symmetry
Y Antolín
Mathematical Proceedings of the Cambridge Philosophical Society 170 (2), 327-353, 2021
62021
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20